Kein Fortschreiten einer Adalimumab-induzierten Lungensarkoidose unter Etanercept

Translated title of the contribution: Adalimumab-induced pulmonary sarcoidosis not progressing upon treatment with etanercept

J. H. Jung, J. H. Kim, Gwan Gyu Song

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Tumor necrosis factor alpha (TNF-α) inhibitors effectively treat sarcoidosis, but can, paradoxically, induce sarcoidosis. The TNF-α inhibitor etanercept is most commonly associated with paradoxical sarcoidosis, which has previously been reported to be resolved by adalimumab. However, we describe the case of a patient with ankylosing spondylitis and adalimumab-induced sarcoidosis not aggravated by switching to etanercept, thus indicating that etanercept could be a treatment option for patients who develop paradoxical sarcoid-like reactions after treatment with other TNF-α inhibitors.

Translated title of the contributionAdalimumab-induced pulmonary sarcoidosis not progressing upon treatment with etanercept
Original languageGerman
Pages (from-to)372-374
Number of pages3
JournalZeitschrift fur Rheumatologie
Volume76
Issue number4
DOIs
Publication statusPublished - 2017 May 1

Keywords

  • Adalimumab
  • Etanercept
  • Paradoxical response
  • Pulmonary sarcoidosis
  • Tumor necrosis factor-α

ASJC Scopus subject areas

  • Rheumatology

Fingerprint Dive into the research topics of 'Adalimumab-induced pulmonary sarcoidosis not progressing upon treatment with etanercept'. Together they form a unique fingerprint.

  • Cite this